Show simple item record

dc.contributor.authorFurtado, Marcelo ( Orcid Icon 0000-0002-8725-4286 )
dc.contributor.authorde Marchi, Reinaldo ( Orcid Icon 0000-0001-5749-8186 )
dc.date.accessioned2022-03-16T20:54:41Z
dc.date.available2022-03-16T20:54:41Z
dc.date.issued2017-01-13
dc.identifier.citationFurtado, M. F., & Marchi, R. (2017). Existence of solutions to asymptotically periodic Schrödinger equations. Electronic Journal of Differential Equations, 2017(15), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15520
dc.description.abstractWe show the existence of a nonzero solution for the semilinear Schrödinger equation -∆u + V(x)u = ƒ(x, u). The potential V is periodic and 0 belongs to a gap of σ(-∆ + V). The function ƒ is superlinear and asymptotically periodic with respect to x variable. In the proof we apply a new critical point theorem for strongly indefinite functionals proved in [3].
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectStrongly indefinite functionalsen_US
dc.subjectSchrödinger equationen_US
dc.subjectAsymptotically periodic problemen_US
dc.titleExistence of solutions to asymptotically periodic Schrödinger equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record